May 13, 2014 - 1:05 pm
I've been on the Anostrozole (1mg daily) for about 2 months now. Side affects for me have been massive weight gain, painful joints, occasional headaches, just to name a few. Before I started taking it the doctor said the side effects are 'temporary' and subside after 6 months or so. I am all for sticking things out, and I am not a cry-baby. What bothers me most is the weight gain, as it is mostly around the mid-section. So it seems bizzarre that a drug that is supposed to inhibit estrogen production would create fat around the midsection, which is a tell-tail sign of estrogen build-up in women. Not to mention that despite my perfect eating/exercise habits, nothing is changing, and I don't find this particular healthy or comfortable.
I see her next week, and I'm seriously considering saying, 'I'm not going to take this anymore'. Just wanted to get some feedback, and find out if any of you have declined this treatment (which is for my Stage 1 breast cancer which is in remission! Finished radiation at end of March). I know there are other types of meds, but most have a blood-clot risk. And quite frankly, I don't think the side effects would be any less prominent. Your thoughts will be greatly appreciated!
(((HUGS))) to you All!